# SDR AALA20131031014

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 78,660 hours, 12,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OF SEAT 20G LOWER BULKHEAD MOUNTED ESCAPE PATH LIGHT SEGMENTS INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT IN FRONT OF SEAT 20G.  OPERATIONS CHECKED NORMAL.
